Thread: big problem..
View Single Post
Old 11-08-2017, 08:34 PM  
finding_my_way
Veteran Member
finding_my_way has no updates.
 
Member Since: Apr 2015
Location: Canada
Posts: 537
3 yr Member
Default Re: big problem..

likely not taking meds for five days caused some kind of withdrawal reaction which affected the chemicals in your head. then combined with the different drugs you did and lack of sleep, it probably created a huge storm in your head and made things out of control like that.

it might be best to stay away from situations like that in the future if you know people are using drugs and you aren't that stable to begin with. i have done that before and know the outcome is never anything good.

if you are concerned about a dissociative disorder, also stay away from things like weed and, really, any drug, because a lot of them can cause that type of reaction in general. that is what people seek when using drugs, to detach, dissociate, etc. in various ways. also, it would be hard to get a proper diagnosis if you are using drugs and/or alcohol because it doesn't give an accurate picture of your symptoms and can mask things or look like things that might not be correct.
finding_my_way is offline   Reply With Quote
"Thanks for this!" says: